# SDR USAA001512

- Difficulty date: September 12, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 31,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 1 INCH, STATION 794 FORWARD SIDE UPPER LEG AND AFT SIDE.  FABRICATED REPAIR ANGLE AND DOUBLER PER SRM 53-00-07 FIG 201.  (M)
